MathSciNet Relay Station
MathSciNet bibliographic data
MR1662926 (99m:58150) 58F21 (34C05)
Shcherbakov, A. A.; Rosales-González, E.; Ortiz-Bobadilla, L. Countable set of limit cycles for the equation $dw/dz=P\sb n(z,w)/Q\sb n(z,w)$. J. Dynam. Control Systems 4 (1998), no. 4, 539–581.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement